BENYLIN DAY & NIGHT TABS 16tabs

8,91

In stock

Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Product Info
Benylin Day & Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Do not take with any other paracetamol or pseudoephedrine products.

How To Use
Day time dose: adults and children 12 years take 1 white tablet in the morning, at mid-day and in the afternoon.

Night time dose: one blue tablet to be taken at night.

Do not take more than the recommended dose in 24 hours.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients
Active ingredients include Paracetamol 500mg, Diphenhydramine hydrochloride 25mg, Pseudoephedrine hydrochloride 60mg.

All search results
Select your currency
EUR Euro
0